Russian Academy of Sciences

Landau Institute for Theoretical Physics

Sergei V. Manakov

Leading researcher

Doctor of science

Email:

Publications

    1. S.V. Manakov, P.M. Santini, Integrable dispersionless PDEs arising as commutation condition of pairs of vector fields, J. Phys. Conf. Ser., 482, 012029 (2014); arXiv:1312.2740, WoS: 000334352400028, Scopus: 2-s2.0-84896976186.
    2. S.V. Manakov, P.M. Santini, Oprokidyvanie voln v resheniyakh bezdispersionnogo uravneniya Kadomtseva–Petviashvili pri konechnykh vremenakh, TMF, 172(2), 275–284 (2012) [S.V. Manakov, P.M. Santini, Wave breaking in solutions of the dispersionless Kadomtsev-Petviashvili equation at a finite time, Theor. Math. Phys., 172(2), 1118–1126 (2012)], WoS: 000309232700008, Scopus: 2-s2.0-84866866069.
    3. S.V. Manakov, P.M. Santini, Solvable vector nonlinear Riemann problems, exact implicit solutions of dispersionless PDEs and wave breaking, J. Phys. A 44, 345203 (2011); arXiv:1011.2619, WoS: 000294719300012, Scopus: 2-s2.0-80051704835.
    4. S.V. Manakov, P.M. Santini, On the dispersionless Kadomtsev-Petviashvili equation in n+1 dimensions: exact solutions, the Cauchy problem for small initial data and wave breaking, J. Phys. A 44, 405203 (2011); arXiv:1001.2134, WoS: 000295840400010, Scopus: 2-s2.0-80053168408.
    5. V.V. Kozlov, S.V. Manakov, S. Wabnitz, Exact solution for the gigantic amplification of ultrashort pulses in counterpumped Raman amplifiers, Opt. Lett., 36 (9), 1632-1634 (2011), WoS: 000290037300036, Scopus: 2-s2.0-79956325028.
    6. S.V. Manakov, P.M. Santini, The dispersionless 2D Toda equation: dressing, Cauchy problem, longtime behaviour, implicit solutions and wave breaking, J. Phys. A 42, 095203 (2009) (16pp); arXiv:0810.4676.
    7. S.V. Manakov, P.M. Santini, On the solutions of the second heavenly and Pavlov equations, J. Phys. A 42, 404013 (2009) (11pp); arXiv:0812.3323.
    8. S.V. Manakov, P.M. Santini, On the solutions of the dKP equation: the nonlinear Riemann-Hilbert problem, longtime behaviour, implicit solutions and wave breaking, J. Phys. A 41, 055204 (2008) (23pp); arXiv:0707.1802.
    9. L.V. Bogdanov, V.S. Dryuma, S.V. Manakov, Dunajski generalization of the second heavenly equation: dressing method and the hierarchy, J. Phys. A 40(48), 14383-14393 (2007); arXiv:0707.1675.
    10. S.V. Manakov, P.M. Santini, Ierarkhiya integriruemykh uravnenii v chastnykh proizvodnykh v razmernosti $2+1$, assotsiirovannaya s odnoparametricheskimi semeistvami odnomernykh vektornykh polei, TMF, 152(1), 147-156 (2007) [S.V. Manakov, P.M. Santini, A hierarchy of integrable partial differential equations in 2+1 dimensions associated with one-parameter families of one-dimensional vector fields, Theor. Math. Phys., 152(1), 1004-1011 (2007)].
    11. S.V. Manakov, P.M. Santini, Inverse scattering problem for vector fields and the Cauchy problem for the heavenly equation, Phys. Lett. A 359(6), 613-619 (2006); nlin/0604024.
    12. S.V. Manakov, P.M. Santini, The Cauchy Problem on the Plane for the Dispersionless Kadomtsev-Petviashvili Equation, Pis’ma v ZhETF, 83(10), 534-538 (2006) [JETP Lett., 83(10), 462-466 (2006)]; nlin/0604023.
    13. S.V. Manakov, P.M. Santini, A hierarchy of integrable PDEs in 2+1 dimensions associated with 2 - dimensional vector fields, nlin/0611047.
    14. L.V. Bogdanov, V.S. Dryuma, S.V. Manakov, On the dressing method for Dunajski anti-self-duality equation, nlin/0612046.
    15. A. Degasperis, S.V. Manakov, P.M. Santini, Integrable and nonintegrable initial boundary value problems for soliton equations, J. Nonlinear Math. Phys., 12, Suppl.1, 228-243 (2005).
    16. S.V. Manakov, P.M. Santini, Inverse Scattering Problem for Vector Fields and the Heavenly Equation, nlin/0512043.
    17. A. Degasperis, S.V. Manakov, P.M. Santini, Initial-Boundary Value Problems for Linear PDEs: the Analyticity Approach, NATO Science Series II: Math. Phys. Chem., Vol.132, 79-103 (2004) [New Trends in Integrability and Partial Solvability: Proc. NATO ARW, Cadiz, Spain, 12-16 June 2002. Ed. by A.B. Shabat et al. Dordrecht: Kluwer Academic Publishers, 2004. ISBN: 978-1-4020-1835-0]; nlin/0210058.
    18. A. Degasperis, S.V. Manakov, P.M. Santini, Smeshannye zadachi dlya lineinykh i solitonnykh uravnenii v chastnykh proizvodnykh, TMF, 133(2), 184-201 (2002) [A. Degasperis, S.V. Manakov, P.M. Santini, Initial-boundary value problems for linear and soliton PDEs, Theor. Math. Phys., 133(2), 1475–1489 (2002)]; nlin/0205030.
    19. A. Degasperis, S.V. Manakov, P.M. Santini, On the initial-boundary value problems for soliton equations, Pis’ma v ZhETF, 74(10), 541-545 (2001) [JETP Lett., 74(10), 481-485 (2001)].
    20. V.E. Zakharov, S.V. Manakov, On propagation of short pulses in strong dispersion managed optical lines, Pis’ma v ZhETF, 70 (9), 573-576 (1999) [JETP Lett., 70 (9), 578-582 (1999)].
    21. A. Doliwa, S.V. Manakov, P.M. Santini, ∂¯-Reductions of the multidimensional quadrilateral lattice. The multidimensional circular lattice, Commun. Math. Phys., 196 (1), 1-18 (1998).
    22. A. Degasperis, S.V. Manakov, A.I. Zenchuk, Multidimensional soliton equations in inhomogeneous media, Phys. Lett. A 249 (4), 307-314 (1998).
    23. V.E. Zakharov, S.V. Manakov, O reduktsiyakh v sistemakh, integriruemykh metodom obratnoi zadachi rasseyaniya, Dokl. Akad. nauk, 360 (3), 324-327 (1998) [V.E. Zakharov, S.V. Manakov, Reductions in systems integrable by the method of the inverse scattering problem, Dokl. Math. 57(3), 471-474 (1998)].
    24. A. Degasperis, S.V. Manakov, P.M. Santini, Multiple-scale perturbation beyond the nonlinear Schroedinger equation. I, Physica D 100 (1-2), 187-211 (1997).
    25. S.V. Manakov, A.I. Zenchuk, Dual’naya ∂¯-problema i (2+1)-mernye nelineinye evolyutsionnye uravneniya, Izv. AN, Ser. fiz., 61 (Suppl.2), ... (1997) [S.V. Manakov, A.I. Zenchuk, Dual ∂¯-problem and (2+1)-dimensional nonlinear evolution equations, Bull. RAS: Physics, 61(Suppl.2), 121-123 (1997)].
    26. A.I. Zenchuk, S.V. Manakov, Dual’naya $\overline \partial$-problema, (2+1)-mernye nelineinye integriruemye evolyutsionnye uravneniya i ikh reduktsii, TMF, 105(3), 371–382 (1995) [A.I. Zenchuk, S.V. Manakov, Dual $\overline \partial$-problem, (2+1)-dimensional integrable nonlinear evolution equations and their reductions, Theor. Math. Phys., 105(3), 1490-1499 (1995)].
    27. M.J. Ablowitz, S.V. Manakov, C.L. Schultz, On the boundary conditions of the Davey-Stewartson equation, Phys. Lett. A 148 (1-2), 50-52 (1990).
    28. A.S. Fokas, S.V. Manakov, The dressing method, symmetries, and invariant solutions, Phys. Lett. A 150 (8-9), 369-374 (1990).
    29. S.V. Manakov, V.G. Kamensky, On the creation of vortices under phase transitions, Nonlinear evolution equations: integrability and spectral methods. Proc. Workshop, Como, Italy, 4-15 July 1988. Ed. by A. Degasperis, A.P. Fordy, M. Lakshmanam. Proceedings in Nonlinear Science, Chap.42, 477-482 (1990). Manchester etc.: Manchester University Press. ISBN 0-7190-3273-3 — 619 pp.
    30. L.V. Bogdanov, S.V. Manakov, The non-local $\dbar$ problem and (2+1)-dimensional soliton equations, J. Phys. A 21(10), L537-L544 (1988).
    31. L.V. Bogdanov, S.V. Manakov, Nonlocal ${\bar \partial}$-problem and $(2+1)$-dimensional soliton equations, Plasma theory and nonlinear and turbulent processes in physics. Proc. Int. Workshop, Kiev, USSR, 13-25 April 1987, 7-19 (1988). Ed. by V.G. Bar'yakhtar, V.M. Chernousenko, N.S. Erokhin, A.G. Sitenko, V.E. Zakharov. World Scientific, 1988. Vols. 1,2. xv, 998 pp. ISBN 9971-50-546-0.
    32. S.V. Manakov, L.V. Bogdanov, Nonlocal problems of complex analysis and related nonlinear equations, Physica D 28 (1-2), 222-222 (1987).
    33. S.V. Manakov, P. Grinevich, The inverse spectral problem for the two-dimensional Schroedinger operator, Physica D 28 (1-2), 222-222 (1987).
    34. V. Bakuzov, R.K. Bullough, Z. Jiang, S.V. Manakov, Complete-integrability of the KP equations, Physica D 28 (1-2), 235-235 (1987).
    35. V.G. Kamenskii, S.V. Manakov, Formirovanie oblastei ustoichivosti iz neustoichivykh sostoyanii v nelineinykh sistemakh s dissipatsiei, Pis’ma v ZhETF, 45(10), 499-502 (1987) [V.G. Kamenskii, S.V. Manakov, Formation of stability regions from unstable states in dissipative nonlinear systems, JETP Lett., 45(10), 638-642 (1987)].
    36. Z. Jiang, R.K. Bullough, S.V. Manakov, Complete integrability of the Kadomtsev-Petviashvili equations in 2 + 1 dimensions, Physica D 18 (1-3), 305-307 (1986).
    37. S.V. Manakov, V.Yu. Novokshenov, Polnoe asimptoticheskoe predstavlenie elektromagnitnogo impul’sa v dlinnom dvukhurovnevom usilitele, TMF, 69(1), 40–54 (1986) [S.V. Manakov, V.Yu. Novokshenov, Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier, Theor. Math. Phys., 69(1), 987-997 (1986)].
    38. P.G. Grinevich, S.V. Manakov, Obratnaya zadacha teorii rasseyaniya dlya dvumernogo operatora Shryodingera, $\bar\partial$-metod i nelineinye uravneniya, Funkts. analiz i ego pril., 20(2), 14–24 (1986) [P.G. Grinevich, S.V. Manakov, Inverse scattering problem for the two-dimensional Schrödinger operator, the ∂ˉ-method and nonlinear equations, Funct. Anal. Appl., 20(2), 94-103 (1986)].
    39. V.E. Zakharov, S.V. Manakov, Postroenie mnogomernykh nelineinykh integriruemykh sistem i ikh reshenii, Funkts. analiz i ego pril., 19(2), 11–25 (1985) [V.E. Zakharov, S.V. Manakov, Construction of higher-dimensional nonlinear integrable systems and of their solutions, Funct. Anal. Appl., 19(2), 89-101 (1985)].
    40. S. Manakov, Nonlocal Riemann problems and related nonlinear 2 + 1 dimensional equations, Physica D 11 (3), 402-402 (1984).
    41. S. Novikov, S.V. Manakov, L.P. Pitaevskij, V.E. Zakharov, Theory of solitons. The inverse scattering methods. (Transl. from the Russian), Contemporary Soviet Mathematics. New York - London: Plenum Publishing Corporation. Consultants Bureau, 1984, xi+276 pp. ISBN 0-306-10977-8.
    42. V.E. Zakharov, S.V. Manakov, Mnogomernye integriruemye nelineinye sistemy i metody postroeniya ikh reshenii, Zap. nauchn. sem. LOMI, 133 (Differentsial’naya geometriya, gruppy Li i mekhanika. VI), 77–91 (1984) [V.E. Zakharov, S.V. Manakov, Multidimensional nonlinear integrable systems and methods for constructing their solutions, J. Sov. Math., 31(6), 3307-3316 (1985)].
    43. I.R. Gabitov, S.V. Manakov, Propagation of Ultrashort Optical Pulses in Degenerate Laser Amplifiers, Phys. Rev. Lett. 50 (7), 495-498 (1983).
    44. G.T. Adamashvili, S.V. Manakov, Self-induced transparency in limited media, Solid State Communs., 48 (4), 381-384 (1983).
    45. S.V. Manakov, L.N. Shchur, Stokhastichnost’ v dvukhchastichnom rasseyanii, Pis’ma v ZhETF, 37 (1), 45-48 (1983) [S.V. Manakov, L.N. Shchur, Stochastic aspect of two-particle scattering, JETP Lett., 37 (1), 54-57 (1983)].
    46. R.K. Bullough, A.P. Fordy, S.V. Manakov, Adiabatic invariants theory of near-integrable systems with damping, Phys. Lett. A 91 (3), 98-100 (1982).
    47. S.V. Manakov, Rasprostranenie ul’trakorotkogo opticheskogo impul’sa v dvukhurovnevom lazernom usilitele, ZhETF, 83 (1), 68-83 (1982) [S.V. Manakov, Propagation of ultrashort optical pulse in a twolevel laser amplifier, Sov. Phys. JETP, 56(1), 37-44 (1982)].
    48. S.V. Manakov, O rasprostranenii impul’sa v dlinnom lazernom usilitele, Pis’ma v ZhETF, 35 (5), 193-195 (1982) [S.V. Manakov, Pulse propagation in a long laser amplifier, JETP Lett., 35 (5), 237-240 (1982)].
    49. S.V. Manakov, V.E. Zakharov, Three-dimensional model of relativistic-invariant field theory, integrable by the Inverse Scattering Transform, Lett. Math. Phys., 5 (3), 247-253 (1981).
    50. S.V. Manakov, The inverse scattering transform for the time-dependent Schrodinger equation and Kadomtsev-Petviashvili equation, Physica D 3 (1-2), 420-427 (1981), WoS: A1981MH77800030.
    51. S.V. Manakov, V.E. Zakharov (Eds.), Soliton theory. Proceedings of the Soviet-American Symposium held in Kiev, September 4-16, 1979, Physica D 3, No.1-2 (1981) [Amsterdam - New York: North-Holland Publishing Co. xiv, 438 pp (1981)].
    52. M. Bruschi, S.V. Manakov, O. Ragnisco, D. Levi, The nonabelian Toda lattice - Discrete analogue of the matrix Schrödinger spectral problem, J. Math. Phys., 21(12), 2749-2753 (1980).
    53. S.V. Manakov, P.M. Santini, L.A. Takhtajan, Asymptotic behavior of the solutions of the Kadomtsev-Pyatviashvili equation (two-dimensional Korteweg-De Vries equation), Phys. Lett. A 75 (6), 451-454 (1980).
    54.  V.E. Zakharov, S.V. Manakov, S.P. Novikov, L.P. Pitaevskii, Teoriya solitonov. Metod obratnoi zadachi, M.: Nauka, 1980 - 320 s.
    55. V.E. Zakharov, S.V. Manakov, Soliton theory, Sov. Sci. Rev. Sect. A: Physics reviews, vol.1, 133-190 (1979). Ed. Khalatnikov I.M., London, UK: Harwood Academic Publishers, 1979, xv+305 pp. ISBN: 3-7186-0004-8.
    56. S.V. Manakov, V.E. Zakharov, L.A. Bordag, A.R. Its, V.B. Matveev, Two-dimensional solitons of the Kadomtsev-Petviashvili equation and their interaction, Phys. Lett. A 63 (3), 205-206 (1977), Scopus: 2-s2.0-0000585502.
    57. S.V. Manakov, O pul’siruyushchikh solitonakh, Pis’ma v ZhETF, 25(12), 589-593 (1977) [S.V. Manakov, Pulsating solitons, JETP Lett., 25(12), 553-556 (1977)].
    58. V.E. Zakharov, S.V. Manakov, Asimptoticheskoe povedenie nelineinykh volnovykh sistem, integriruemykh metodom obratnoi zadachi rasseyaniya, ZhETF, 71 (1), 203-215 (1976) [V.E. Zakharov, S V. Manakov, Asymptotic behavior of non-linear wave systems integrated by the inverse scattering method, Sov. Phys. JETP 44(1), 106-112 (1976)].
    59. V.E. Zakharov, S.V. Manakov, Ob obobshchenii metoda obratnoi zadachi rasseyaniya, TMF, 27(3), 283–287 (1976) [V.E. Zakharov, S.V. Manakov, Generalization of the inverse scattering problem method, Theor. Math. Phys., 27(3), 485-487 (1976)], Scopus: 2-s2.0-34250289866.
    60. P.P. Kulish, S.V. Manakov, L.D. Faddeev, Sravnenie tochnykh kvantovykh i kvaziklassicheskikh otvetov dlya nelineinogo uravneniya Shredingera, TMF, 28(1), 38-45 (1976) [P.P. Kulish, S.V. Manakov, L.D. Faddeev, Comparison of the exact quantum and quasiclassical results for a nonlinear Schrödinger equation, Theor. Math. Phys., 28(1), 615-620 (1976)].
    61. S.V. Manakov, Primer vpolne integriruemogo nelineinogo volnovogo polya s netrivial’noi dinamikoi (model’ Li), TMF, 28(2), 172-179 (1976) [S.V. Manakov, Example of a completely integrable nonlinear wave field with nontrivial dynamics (Lee model), Theor. Math. Phys., 28(2), 709-714 (1976)].
    62. S.V. Manakov, Metod obratnoi zadachi rasseyaniya i dvumernye evolyutsionnye uravneniya, Uspekhi mat. nauk, 31:5(191), 245–246 (1976) [net v perevode].
    63. S.V. Manakov, Zamechanie ob integrirovanii uravnenii Eilera dinamiki n-mernogo tverdogo tela, Funkts. analiz i ego pril., 10(4), 93–94 (1976) [S.V. Manakov, Note on the integration of Euler’s equations of the dynamics of an n-dimensional rigid body, Funct. Anal. Appl., 10(4), 328–329 (1976)].
    64. V.E. Zakharov, S.V. Manakov, K teorii rezonansnogo vzaimodeistviya volnovykh paketov v nelineinykh sredakh, ZhETF, 69 (5), 1654-1673 (1975) [V.E. Zakharov, S.V. Manakov, The theory of resonance interaction of wave packets in nonlinear media, Sov. Phys. JETP 42(5), 842-850 (1975)].
    65. S.V. Manakov, O polnoi integriruemosti i stokhastizatsii v diskretnykh dinamicheskikh sistemakh, ZhETF, 67 (2), 543-555 (1974) [S.V. Manakov, Complete integrability and stochastization of discrete dynamic systems, Sov. Phys. JETP 40(2), 269-274 (1975)].
    66. V.E. Zakharov, S.V. Manakov, O polnoi integriruemosti nelineinogo uravneniya Shredingera, TMF, 19(3), 332-343 (1974) [V.E. Zakharov, S.V. Manakov, On the complete integrability of a nonlinear Schrödinger equation, Theor. Math. Phys., 19(3), 551-559 (1974)], Scopus: 2-s2.0-11644317787.
    67. S.V. Manakov, K teorii dvumernoi statsionarnoi samofokusirovki elektromagnitnykh voln, ZhETF, 65 (2), 505-516 (1973) [S.V. Manakov, On the theory of two-dimensional stationary self focussing of electromagnetic waves, Sov. Phys. JETP 38(2), 248-253 (1974)].
    68. S.V. Manakov, O nelineinoi difraktsii Fraungofera, ZhETF, 65 (4), 1392-1398 (1973) [S.V. Manakov, On nonlinear Fraunhofer diffraction, Sov. Phys. JETP 38(4), 693-696 (1974)].
    69. V.E. Zakharov, S.V. Manakov, O rezonansnom vzaimodeistvii volnovykh paketov v nelineinykh sredakh, Pis’ma v ZhETF, 18 (7), 413-417 (1973) [V.E. Zakharov, S.V. Manakov, Resonant interaction of wave packets in nonlinear media, JETP Lett., 18 (7), 243-245 (1973)].